I was on lupron for 9 months, one month shots, then started 3 month doses. My last shot was last year in July, and it lasted til October, but since then I have had no periods. My periods stopped while I was on the medicine, and have never started again. I still feel aches and pains in my joints, and still have hot flashes. I'm wondering if the medicine is still in my body, even though its been over 7 months. Has anyone else experienced this, and how long did it take to get your period? Not sure if I need medication to bring back my period, has that also happened to anyone out there? Thanks for your time and knowledge on this. Heidi.
that can very well happen which is why i never suggest the 3 month shots because it is a guess as to how long it will take your body to process. some women have the issue it wears off too earl and some have your issue where it seems to just stick with them. but that time has passed so i would suggest talking to your doctor about your concerns and they may put you back on birth control to trigger and start your period. it will also help keep the endo under control.
have they scheduled you for a lap yet to see how the lupron helped?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.